# SDR 2006FA0000518

- Difficulty date: May 5, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N343CD
- Make and model: Cirrus SR22
- Aircraft serial: 1343
- Engine: Cont IO550N
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Condition: Intermittent
- Location: Starter
- Part time: 399 hours
- Component: Starter
- Component part number: 656181B24V
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER ON THIS AIRCRAFT FAILED.  THIS IS THE THIRD FAILURE OF THIS TYPE STARTER HAS A SOLENOID ATTACHED AND THE PROBLEM NOTED IS THAT THIS SOLENOID BECOMES INTERMITTENT. (K)
